# SDR CA991103016

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Scwzer SGS233A
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Part number: AN723A
- Condition: Cracked
- Location: Wing Attach
- Component: Scwzer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW WING ATTACHMENT BOLTS NDT'D PRIOR TO INSTALLATION REVEALED THAT 9 OUT OF 24 BOLTS (AN 7-23A) WERE REJECTED.  BOLTS ARE MADE OF ROLLED STEEL AND THERE WAS AN INDICATION OF AN INCOMPLETE ROLLING PROCESS.  SUBMITTER STATED IT IS UNKNOWN IF THE SEAMS WERE SURFACE OR PENETRATED INTO THE BOLT.
